Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


$\lambda$-lemma for families of Riemann surfaces and the critical loci of complex Hénon maps
HTML articles powered by AMS MathViewer

by Tanya Firsova and Mikhail Lyubich
Conform. Geom. Dyn. 21 (2017), 111-125
Published electronically: March 16, 2017


We prove a version of the classical $\lambda$-lemma for holomorphic families of Riemann surfaces. We then use it to show that critical loci for complex Hénon maps that are small perturbations of quadratic polynomials with Cantor Julia sets are all quasiconformally equivalent.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 32G15, 32H50, 37F10, 37F30
  • Retrieve articles in all journals with MSC (2010): 32G15, 32H50, 37F10, 37F30
Bibliographic Information
  • Tanya Firsova
  • Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506
  • MR Author ID: 807504
  • Email:
  • Mikhail Lyubich
  • Affiliation: Institute for Mathematical Sciences, Stony Brook University, Stony Brook, New York 11794
  • MR Author ID: 189401
  • Email:
  • Received by editor(s): August 13, 2014
  • Received by editor(s) in revised form: April 9, 2016
  • Published electronically: March 16, 2017
  • Additional Notes: The research of the second author was supported in part by NSF
  • © Copyright 2017 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 21 (2017), 111-125
  • MSC (2010): Primary 32G15, 32H50, 37F10, 37F30
  • DOI:
  • MathSciNet review: 3623566